MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a malfunction occurred during reloading after preloading." no patient harm or injury reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).One unit of auto endo5 ml (p/n ae05ml, lot 73d2500641, serial no.(b)(6)) was returned for investigation following a report of "clip(s) not loading properly." visual examination of the returned device identified a sink mark on the lower portion of the handle frame and outwardly bent feed centering tabs on the channel box.The trigger was returned partially engaged, and the feeder tip was present in the jaws.Evidence of use, including biological material, was present on the device.Dimensional inspection of the observed sink mark was performed by research & development (r & d) using calibrated optical measurement equipment.The sink mark measured 0.00348 inches in depth, which is within the allowable specification of 0.005 inches per drawing.Functional evaluation showed that the feeder was stuck and unable to reset to load clips.The trigger could not fully reset and did not consistently engage the ratchet, and no clips were released during repeated trigger actuation.The device was disassembled for further evaluation.The trigger ears were confirmed to be broken.The ratchets were properly greased, and no defects were observed in the knob, jaw assemblies, feeder, feeder tip, or outer tubing.One clip released during disassembly, and the clips were confirmed not to be stacked.Eight clips remained in the channel, indicating partial use prior to return.The feed centering tabs on the channel box were bent outward; however, the cause of the bent tabs could not be conclusively attributed to either user handling or supplier-related factors.Based on the inspection and disassembly findings, the primary failure mode was identified as broken trigger ears, which prevented proper feeder and trigger operation.The observed sink mark was determined to be within specification and not contributory to the reported issue.A device history record (dhr) review was conducted for lot 73d2500641 (manufactured 04/16/2025; released 05/14/2025; (b)(4) units produced) and did not identify any manufacturing nonconformances related to the complaint.The device was manufactured prior to corrective actions implemented under internal nonconformance, which was closed on (b)(6) 2025.The applicable instructions for use were reviewed and state that mishandling of appliers may result in improper load and/or closure of the ligating clip.Based on the investigation, the reported complaint of "clip(s) not loading properly" was confirmed.The confirmed failure mode was broken trigger ears.The root cause of the broken trigger ears could not be conclusively determined based on the available information.Teleflex will continue to monitor and trend complaints of this nature.Other remarks: corrected data.
 
Event or Problem Description
It was reported that "a malfuntion occurred during reloading after preloading." no patient harm or injury reported.

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23723122
Report Number3003898360-2025-00891
Device Sequence Number18694280
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250416(17)261014(10)73D2500641(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE05ML
Device Lot Number73D2500641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown